# SDR DALA2022051803420

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 MACHINE FLOOR BEAM -Y1292 LOC. BTW FR64 TO FR66 AT AFT GALLEY AREA REPLACED DUE TO CORROSION CORRECTIVE ACTION: COMPLIED WITH ER/A #599154-14 REV. ORIGINAL. (2239637)
